It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Minocycline!
Jul 29, 2002
Please... be careful with minocycline. I, too, had a horrible experience. Everyone is different, and this won't necessarily happen to you, but do realize it isn't a long-term fix. I was on mino for 1.5 years, and my face was flawless. After 1 yr, my doc said we could start to reduce the dose, so I went from 100 mg/2 X a day to 50 mg 2 X a day. My face broke out immediately, as if I wasn't taking anything. So, he pushed me back up to the high dosage. I began to have these awful dizzy spells and I always felt like the world was spinning.

I was nauseous and fatigued, but didn't want to go off the mino because my skin was so clear, so I went to 4 doctors. All told me my symptoms resulted from the mino, so I finally had to believe them. The vertigo attacks were so bad that I really thought I had some sort of neurological disorder. They did an MRI to check for a brain tumor!

I liked the results of mino so much, that after a fruitless bout with tetracycline, I went back on it! I was hoping the symptoms were caused by something else. But they came right back. Dizziness, vertigo, esophogus spasms, sore throat, fatigue... So, I finally went off and onto doxycycline.

It worked pretty well, but I was still feeling quite sick. So, I finally decided that antibiotics and hurt my body enough. I'm finishing up my second week of accutane now, and hoping that after 4 mos of this I won't have to use antibiotics again.





All times are GMT -7. The time now is 08:02 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!